# SDR SWAA2019062634149

- Difficulty date: June 23, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,435 hours, 24,710 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Partial Deploy
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY EXIT SLIDE PARTIALLY DEPLOYED DURING PROVISIONING. / R&R SLIDE PER MT.
